Follow Us

Horizon Health Network urges safety first

 Horizon Health Network is issuing safety tips for summer festival and concert goers.

 
They're stressing that attendees drink lots of water, protect themselves from sun or other harsh weather, drink responsibly, and have a way home.
Horizon is frank about festival realities - a press release states,
"Canada is facing a serious public health crisis related to opioid overdoses and deaths.  
 
Remember that illegal drugs can be tainted with other dangerous substances, such as fentanyl and carfentanil, which can be deadly."
 
The info was sent out on the eve of Evolve Festival, which gets underway on Thursday outside Moncton.
 
 
 
 
FURTHER INFO FROM HORIZON:
 
Signs of an opiod overdose include: difficulty staying awake, walking and talking; has very small pupils; cold and clammy skin; slow and weak breathing; choking; and extreme drowsiness or inability to wake up.
 
Horizon Health Network's Sexual Assault Nurse Examiners would like to remind you, if you intend to engage in a sexual act, it is your responsibility to make sure the other partner is capable of giving informed consent (e.g. not intoxicated with drugs or alcohol and not coerced or pressured).
 

Main Menu